Homology, Homotopy and Applications

Volume 14 (2012)

Number 2

Automorphisms of Hurwitz series

Pages: 91 – 99

DOI: https://dx.doi.org/10.4310/HHA.2012.v14.n2.a6


William F. Keigher (Department of Mathematics and Computer Science, Rutgers University, Newark, New Jersey)

Varadharaj R. Srinivasan (Department of Mathematical Sciences, Indian Institute of Science Education and Research, Punjab, India)


In this article we will define the notions of Hurwitz automorphism and comorphism of the ring of Hurwitz series. A Hurwitz automorphism is the analog of a Seidenberg automorphism of a power series ring when the characteristic of the underlying ring is not necessarily zero. We will show that the sets of all Hurwitz automorphisms, comorphisms, and derivations of the underlying ring are naturally isomorphic to one another.


automorphism, comorphism, derivation, Hurwitz series

2010 Mathematics Subject Classification

12H05, 12H20

Published 4 December 2012